# SDR TRAX200700873

- Difficulty date: June 18, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 23,002 hours, 20,038 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG AT CRUISE.  FOLLOWED QRH (BTMS DID NOT GO RED).  EMERGENCY DECLARED.  FLT 4319 CX.
